# SDR UALA2011022500940

- Difficulty date: February 22, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 46,716 hours, 18,439 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865111
- Part serial: 104
- Condition: Out Of Tolerance
- Location: Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED BOTH LT & RT OVERWING SLIDES DUE TO PAINT COVERING THE BALL LOCK ASSY. REPLACED LT & RT OVERWING SLIDE IAW MM.  LIGHT CHECKED GOOD.
